MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PROPAQ M MONITOR

ZOLL MEDICAL CORPORATION PROPAQ M MONITOR
Model Number PROPAQ M
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The malfunction was duplicated and the lcd module was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's screen turned completely white and the clinical data was illegible.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
PROPAQ M MONITOR
Common Device Name
PROPAQ M
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8696884
Report Number1220908-2019-01620
Device Sequence Number2286867
Product Code MKJ
UDI-Device Identifier00847946026448
UDI-Public00847946026448
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROPAQ M
Device Catalogue NumberPROPAQ M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1